# SDR ABXA9800969

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750330523
- Condition: Cracked
- Location: Bs 450
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO PRODUCTION SPLICE LONGERON 36 CRACKED AT AFT FASTENER HOLE, STATION 450.  INSTALLED LONGERON SPLICE REPAIR IAW DC8 SRM 51-1-20D.
